# SDR 04FDEA00694

- Difficulty date: March 23, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OBSERVED ON UPPER SKIN SURFACE FROM XORS 197 TO 264 AND BETWEEN STRINGERS S11 TO S21.  LEFT WING XORS 197 TO 264 AND BETWEEN STRINGERS S11 TO S21 UPPER SKIN SURFACE CORROSION REMOVED AS PER SRM 57-10-00 VOL I FIG 32.
